News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: photosensitivity and watery eyes


 nabeel - Mon Apr 16, 2007 8:53 am

I am a 65 year old male, diagnosed with RA 3 years ago. My rheumatologist put me on remicade 2.5 years ago after an unsucessful try with mxt. In Aug 2006 I experienced a severe sunburn after limited exposure on a cloudy day. Thereafter I burn very easily on any exposed skin. In Feb 2007 I also started with watery eyes. January 2007 ana test was 1:1280 speckled pattern, first time positive. Feb was 1:160 homogeneous pattern. Additional tests anti-dsDNA and others for lupus I think were all negative. Also in Feb I skin patched negative for lupus but pos for rosacea. My rheumatologist took me off remicade as of Jan and put me on hydroxychloroquine in April. My question is why am I so sun sensitive and have the watery eyes?
 Dr. Chan Lowe - Sun Apr 22, 2007 10:05 pm

User avatar Both remicade and hydroxychloroquine can produce rashes. Hydroxychloroquine can increase sun sensitivity as well.

Many of the rheumatic diseases can produce increased sun sensitivity. The most well known of these is systemic lupus erythematosis. It sounds as if you have been looking for this already.

Follow up with your rheumatologist is important.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here